# SDR CALA2019112542058

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,020 hours, 30,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cids
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS TEST FAILED. MSGS "EPSU EXT LOAD FWD L" REPLACED EPSU P/N 3214-54-10 AND EPSU BATTERY P/N AD3214-31. ORIGINAL MESSAGE GONE. NEW MESSAGE EPSU EXT LOAD FWD L PRESENT. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1104555  SN OFF 8398 POWER SUPPLY, C  OFF 31-3350-9-9001 8398 ON 31-3350-9-9001 2355 PRESENT. PREVIOUS UPDATE SHOULD READ NO HELP ORIGINAL MESSAGE STILL FOUND SLIDE DR1R LAMPS OPEN, NEED TO RPLC SLIDE. ALSO FOUND OPEN WIRE W3351-5103 FROM 2870VC POS B TO 2818VC-A POS K. REF WDM 33-51-04. WIRE BROKEN AT HINGE POINT ON DOOR, INSIDE CONDUIT NEED TO RPLC WIRE. CONNS RMVD FOR ACCESS REPLACED DOOR 1 RT SLIDE ASSY SEE LOGS 3840678 & 3840693 FOR INSPECTION BUYBACK REF MM 25-62-44. ALSO REPLACED LT FWD EPSU FOR INTERNAL FAULT DURING TEST AT LT FWD EPSU REF MM 33-51-38, OPS CHECKED GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1927182  SN OFF 2355 POWER SUPPLY, C  OFF 31-3350-9-9001 2355 ON 31-3350-9-9001 8257
